advertisement
Question
Posted by: Kay | 2010-10-25

Anti-dep and mood stab

I am on venlor, piramax and adco-miteron. if i gym and eat right is it still possible so stuggle to lose weight, is this a side effect or is there hope still to look the way i use to.
please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageMeditation Expert

Hello Kay,

I am a meditation expert, not a medication expert. I suggest chatting to the CyberShrink or CyberDoc.

Best
Warren Munitz

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement